# SDR USAA2011120500003

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 10,689 hours, 1,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - 2L DOOR CHECK DOOR PRESS LIGHT AMBER ON CIDS PANEL.  MAINTENANCE SERVICED 2L DOOR ASSIST BOTTLE AS REQUIRED PER AMM 52-12-14.  OK FOR SERVICE.
